# SDR VNAA0210010

- Difficulty date: October 12, 2002
- Submitted: October 21, 2002
- Operation: Air carrier
- Aircraft: N471PS
- Make and model: Dorner DO328100
- Aircraft serial: 3007
- Aircraft time: 17,458 hours, 21,530 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 5413C000
- Part serial: 9752651
- Condition: Failed
- Location: Cabin Temp
- Part time: 17,466 hours, 21,535 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EN ROUTE TO BNA, THE CAPTAIN REPORTED THAT THE TEMPERATURE WAS RISING IN THE CABIN AND FLIGHT 4094 WAS DIVERTING TO PIT.  MAINTENANCE INSPECTED AND REPLACED THE LEFT HAND TEMPERATURE CONTROL VALVE IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 21-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
